# SDR ASOA2014030610096

- Difficulty date: February 14, 2014
- Submitted: March 6, 2014
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Aircraft time: 30,910 hours, 27,929 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK CORRODED IN AFT CARGO BAY LBL 9 BS 621.  R & R CARGO TRACK IAW AMM 53-01-11-000-802 AND 53-01-11-400-802.
